# SDR ABXA010836

- Difficulty date: April 18, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- Aircraft time: 53,983 hours, 24,667 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Condition: Corroded
- Location: Fwd Lwr Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO AT F.S. 330, 'T' BOLT LATCH ATTACH FITTING WAS CORRODED BETWEEN LONGERON 33 RIGHT. REMOVED AND REPLACED BACKUP FITTING IAW DC-8 MM.
